# SDR HEEA065860

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Corroded
- Location: N1
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED PART NOT PRESERVED AT MANUFACTURER CAUSING RUST.  CLEANED, INSPECTED AND PRESERVED PART.
